# SDR COMA9710037

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Lines
- Condition: Frozen
- Location: Left
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LOW PRESS LEFT ILLUMINATED.  THAWED AND PURGED PNEUMATIC LINES.
